# SDR FDEA200812125131

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,963 hours, 27,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOR FLOOR JUST FWD OF FLIGHT DECK DOOR CUT OUT IS CRACKED REMOVED FLOOR SUPPORT AND ATTACH BRACKET, FABRICATED DRILLED, TRIMMED, TREATED   AND PRIMED NEW ATTACH ANGLE.  INSTALLED FLOOR SUPPORT AND NEW ANGLE.  REFERENCE BOEING DWG NR 65-17593/ITEM NR -239 AND SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
